# SDR 2022FA0000002

- Difficulty date: January 4, 2022
- Submitted: January 4, 2022
- Operation: General aviation
- Aircraft: N200ES
- Make and model: Gulstm GVI
- Aircraft serial: 6228
- Aircraft time: 1,820 hours, 544 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Part number: GSISA650342
- Part serial: NSN
- Condition: Jammed
- Location: Zone 900
- Part time: 1,820 hours, 544 cycles
- Component: Latch Assy, Rh, Gulstm
- Component part number: GSI65822
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD LAVATORY LATCH LOCK JAMMED IN THE LOCKED POSITION.  OCCUPIED MECH ASSY (RH) P/N GSI SA65034-2
